# SDR DALA2024022902804

- Difficulty date: February 28, 2024
- Submitted: February 29, 2024
- Operation: Air carrier
- Aircraft: N303DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55075
- Aircraft time: 9,047 hours, 4,236 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 6
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SLAT TRACK NBR 6 UPPER AFT SURFACE HAS EVIDENCE OF CORROSION AND PREVIOUS WORK REF 5742-01028-02A.    REPAIRED LH SLAT TRACK NBR 6 UPPER AFT SURFACE IAW ER/A 607969- 14AD REV A AND PRI 607969-14AD REV 0 MATCHED. (LP# 0221590)
